MAUDE Adverse Event Report: ALMA LASERS LTD OPUS

ALMA LASERS LTD OPUS
Catalog Number AASP12091701BA0001
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Device Handling Problem (3265)
Health Effect - Clinical Codes Burn(s) (1757); Scar Tissue (2060)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Burn and possible scar from focus-in tip, opus plasma.
 
Event or Problem Description
It was reported about a burn and possible scar following opus plasma treatment.
 
Additional Manufacturer Narrative
Burn and possible scar from focus-in tip, opus plasma.Udi related data quality updates only: this supplemental report represents a correction to a previously submitted mdr the correction is performed following fda request, the udi number was added.
 
Event or Problem Description
It was reported about a burn and possible scar following opus plasma treatment.

Brand Name
OPUS
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key18390450
Report Number3004167969-2023-00017
Device Sequence Number19507827
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)22-05-19
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date12/25/2023
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale